# SDR C1HA200184013

- Difficulty date: October 12, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 14713
- Condition: Inoperative
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH L-2 & R-2 DOOR EXTERIOR EMERGENCY EXIT LIGHTS INOP.  (EMERGENCY ESCAPE SLIDE LTS)  ACTION TAKEN:  R&R AFT EMERGENCY ESCAPE SLIDE EXIT DOOR LIGHT BATTERY & POWER SUPPLY IAW MM 33-50-51 OPS.  CHECK GOOD.
